U.S. doctors online nowAsk doctors free
Houma, LA
A 19-year-old male asked:

My father takes baby aspirin (81mg) everyday. he was diagnosed with essential thrombocytosis. he developed a bleeding vessel in his eye. is this okay?

1 doctor answer5 doctors weighed in
Dr. Neil Notaroberto
Ophthalmology 29 years experience
Studies : To date have not associated an increased risk of neovascular retinal hemorrhages with oral anticoagulant use. There are many different causes of retinal bleeding though so verify with your retina specialist.
Dr. Nazhat Sharma
Ophthalmology 58 years experience
Retinal Vascular occlusion s are a common complication of Essrntial TCP. Aspirin is given to prevent such incidents which can occur in spite of treatment. Consult a Retina specialist.
Apr 1, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.